Express delivery and free returns within 28 days

Online Store

>
Online Store

Excedrin Migraine & Headache Tablets

Unique triple combination to ease pain and fever associated with migraine

Active Ingredients:
Each film coated tablet contains 250mg acetylsalicylic acid(aspirin), 250mg paracetamol and 65mg caffeine

Directions for use: Adults (18 years and older): For headache take 1 or 2 tablets every 4 to 6 hours as needed for relief. For migraine take 2 tablets every 4-6 hours as needed. Do not take more than 6 tablets over a period of 24 hours. Do not use Excedrin for more than 4 days for headache and 3 days for migraine respectively without consulting a doctor. See detailed instructions in the enclosed leaflet.

Pack Size: 20

8.55